# SDR CALA2014052791142

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 52,930 hours, 21,406 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PASS O2 DROP CHECK FOUND O2 MASK COMPARTMENT DOOR AT DOOR 2L DID NOT RELEASE DURING TEST.  R & R EMERGENCY O2 CONTAINER & GENERATOR AT DOOR 2L.  OPERATIONS CHECKED GOOD AT THIS TIME.
